Skip to main content

Combinatorial Structures and Processes

Deliverables

Outreach Activity Report of the year 1+2

Outreach Activity Report of the year 1+2

Survey on results of WP1-3 from the last two years

Survey on results of WP1-3 from the last two years

Annual CoSP student workshop organized in month 7

Annual CoSP student workshop organized in month 7

Initial CoSP schools

Initial CoSP school on topological methods, algorithms and homomorphisms

Annual CoSP student workshop organized in month 19

Annual CoSP student workshop organized in month 19

CoSP annual workshop in month 7

CoSP annual workshop in month 7

Searching for OpenAIRE data...

Publications

Cooperative colorings of trees and of bipartite graphs

Author(s): Maria Chudnovsky; Frédéric Havet; Zilin Jiang; Eli Berger; Ron Aharoni
Published in: The Electronic Journal of Combinatorics, Open Journal Systems, 2020, 10, 2020, ISSN 1077-8926
Publisher: Electronic Journal of Combinatorics
DOI: 10.37236/8111

Marvels and Pitfalls of the Langevin Algorithm in Noisy High-Dimensional Inference

Author(s): Stefano Sarao Mannelli, Giulio Biroli, Chiara Cammarota, Florent Krzakala, Pierfrancesco Urbani, Lenka Zdeborová
Published in: Physical Review X, 10/1, 2020, ISSN 2160-3308
Publisher: American Physical Society
DOI: 10.1103/physrevx.10.011057

Approximating Edit Distance Within Constant Factor in Truly Sub-quadratic Time

Author(s): Diptarka Chakraborty, Debarati Das, Elazar Goldenberg, Michal Koucký, Michael Saks
Published in: Journal of the ACM, 67/6, 2020, Page(s) 1-22, ISSN 0004-5411
Publisher: Association for Computing Machinary, Inc.
DOI: 10.1145/3422823

A rainbow version of Mantel's Theorem

Author(s): Robert Šámal, Amanda Montejano, Sebastián González Hermosillo de la Maza, Matt DeVos, Ron Aharoni
Published in: Advances in Combinatorics, 2, 2020, Page(s) 1-12, ISSN 2517-5599
Publisher: Alliance of Diamond Open Access Journals
DOI: 10.19086/aic.12043

Slowdown for the geodesic-biased random walk

Author(s): Mikhail Beliayeu, Petr Chmel, Bhargav Narayanan, Jan Petr
Published in: Electronic Communications in Probability, 24/0, 2019, ISSN 1083-589X
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/19-ecp276

3-Flows with large support

Author(s): Matt DeVos, Jessica McDonald, Irene Pivotto, Edita Rollová, Robert Šámal
Published in: Journal of Combinatorial Theory, Series B, 144, 2020, Page(s) 32-80, ISSN 0095-8956
Publisher: Academic Press
DOI: 10.1016/j.jctb.2019.12.006